| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient ethnicity: unknown/asked but unavailable.Date of event: exact date unknown/not provided.Best estimate date is on (b)(6) 2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's left eye due to blurry vision.A non-johnson & johnson lens was implanted as a replacement.There was no patient injury.There was no vitrectomy, incision enlargement, or sutures required.The patient is doing good post-operatively.No further information is available.
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: aug 18, 2022.Section h3: device evaluated by manufacturer¿ yes.Device evaluation: the complaint lens was received inside of a specimen cup.Visual inspection under magnification revealed that the complaint lens was received cut, but the lens was not cut in half.The lens was cleaned and, no issues that could contribute to visual disturbances could be identified.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue "explant" and "blurry vision" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.